CureZone   Log On   Join
B12 and potassium problems??
 
MissFancypants Views: 2,327
Published: 8 years ago
 

B12 and potassium problems??


Hello I have been taking sublingual methyb12 for about 6 weeks (1200mcg) and the improvement has been dramatic, I finally thought that I was on the right track. I had a a couple of days in the 1st and 2nd week of weird weakness, shaking heart rate up and feeling like crap, did some research and found that there can be a potassium drop with methylb12, so I upped my diet with more potassium and added a 99mg sup, and I felt better, anyway a few weeks later (I had stopped the potassium supps) I got it again except it was a bit worse I was out in the garden and I thought I wouldn't make it back to the house! Has anyone had this happen while on b12? My potassium level before the b12 was 4 I am a bit scared of taking extra potassium that's why I stopped, Any ideas would be appreciated.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

0.516 sec, (1)